Lee, Ho-Hoon and Culick, Fred E. C. (1994) Design of robust adaptive control law for robotic manipulators. Journal of Robotic Systems, 11 (4). pp. 241-255. ISSN 0741-2223. http://resolver.caltech.edu/CaltechAUTHORS:20101123-141347474
- Published Version
Restricted to Repository administrators only
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101123-141347474
In this article, a robust adaptive control scheme for robotic manipulators is designed based on the concept of performance index and Lyapunov's second method. Compensators are selected for a given feedback system by using a quadratic performance index. Then the stability of the system is proven based on Lyapunov's method, where a Lyapunov function and its time-derivative are derived from the selected compensators. In the process of stabilization, stability bounds are obtained for disturbances, control gains, adaptation gains, and desired trajectories, in the presence of feedback delay due to digital computation and first-order hold in the control loop.
|Additional Information:||© 1994 by John Wiley & Sons, Inc. Received January 31,1992; accepted March 4, 1993; revised June 4, 1993. The authors would like to thank Professors Joel Burdick, Thomas Caughey, and Athanasios Sideris at Caltech, and Dr. Homayoun Seraji at the Jet Propulsion Laboratory for valuable discussions, comments, and suggestions. This work was supported partly by Caltech funds and partly by the Caltech/JPL Director's Discretionary Fund.|
|Group:||Guggenheim Jet Propulsion Center|
|Other Numbering System:|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Ruth Sustaita|
|Deposited On:||24 Nov 2010 19:05|
|Last Modified:||26 Dec 2012 12:41|
Repository Staff Only: item control page